# SDR SWAA062843

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 30,423 hours, 24,879 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD T/E AFT FLAP DELAMINATED OUTBOARD END.  REMOVED AND REPLACED FLAP PER MM.
